# SDR EF2R2000298

- Difficulty date: November 30, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N243TR
- Make and model: Boeing 737228
- Aircraft serial: 23503
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE LT TRANSISTION PANEL IN THE FORWARD BAG BIN WAS FOUND TO BE CORRODED BEYOND ALLOWED LIMITS FROM BS 500A-500B.  REMOVED DAMAGED LT TRANSITION PANEL FROM BS 480-520.  REPLACED WITH NEW PANEL.
